MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE® TAG® THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3115
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Aneurysm expansion (4597)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Event or Problem Description
The following was reported to gore.On unknown date, total arch replacement was performed using a surgical graft.On (b)(6) 2011, the patient underwent treatment of thoracic aortic aneurysm using two gore® tag® thoracic endoprostheses (proximal-tgt3115/9042283, distal-tgt3420/9077511).The proximal end of the tgt3115 was placed in the distal anastomosis of the surgical graft.The procedure was finished with no evidence of endoleak.The patient tolerated the procedure.On unknown date, it was confirmed that the tgt3115 migrated distally.There was an unknown leak between the distal anastomosis and the tgt3115.An intravascular ultrasound (ivus) was performed in order to determine the origin of the leak, but it was unable to determine the exact origin of the leak.The physician reportedly stated that the exact cause of the leak was unknown.The flare (the proximal end) of the tgt3115 might have caused a damage to the surgical graft and it resulted in a leak from the surgical graft.On (b)(6) 2018, the patient underwent secondary intervention for treatment of unknown leak.A conformable gore tag® thoracic endoprosthesis (tgu343420j) was implanted covering the distal anastomosis of the surgical graft and the proximal end of the tgt3115.Post-ballooning was performed.The unknown leak was resolved and the patient tolerated the procedure.(this reintervention information which was performed on (b)(6) 2018 was captured in psts#: 38243) following information is captured in this case: (b)(6).On an unknown date, the descending aortic aneurysm became enlarged (amount unknown).On (b)(6) 2023, reintervention was performed.Nbca was injected into the aneurysm.Then, first gore® tag® conformable thoracic stent graft with active control system (ctagac) was implanted distally and second gore® tag® conformable thoracic stent graft with active control system was implanted to reline the junction between the first gore® tag® conformable thoracic stent graft with active control system and previous implanted endoprostheses.The fsa provided additional information on may 18, 2023: the obvious cause of the aneurysm enlargement was unknown but it is high possibility the aneurysm enlargement was due to a type ii endoleak.
 
Additional Manufacturer Narrative
H3: code ¿other¿ was selected as no device was returned.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
Emdr section h6 codes b, c, d updated to reflect results of investigation.

Brand Name
GORE® TAG® THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
samir kulovic
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key17105076
Report Number2017233-2023-03999
Device Sequence Number2773413
Product Code MIH
UDI-Device Identifier00733132613625
UDI-Public00733132613625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model NumberTGT3115
Device Catalogue NumberTGT3115
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer05/16/2023
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date09/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient SexMale